Search and download archives of mathematical journals

 
 
  Table of contents for this issue | Previous article | Next article
Mok, Ngaiming; Siu, Yum-Tong; Yau, Shing-Tung
The Poincaré-Lelong equation on complete Kähler manifolds. Compositio Mathematica, 44 no. 1-3 (1981), p. 183-218
Full text djvu | pdf | Reviews MR 662462 | Zbl 0531.32007 | 4 citations in Numdam

stable URL: http://www.numdam.org/item?id=CM_1981__44_1-3_183_0

Bibliography

[1] A. Andreotti and E. Vesentini, Carleman estimates for the Laplace-Beltrami operator on complex manifolds, Publ. Math. Inst. Hautes Etudes Sci. 25 (1965), 81-130.
Numdam |  MR 175148 |  Zbl 0138.06604
[2] E. Bombieri and E. Giusti, Harnack's inequality for elliptic differential equations on minimal surfaces, Inv. math. 15 (1972), 24-46.  MR 308945 |  Zbl 0227.35021
[3] J. Cheeger and D. Gromoll, The structure of complete manifolds of non-negative curvature, Bull. Am. Math. Soc. 74(6), 413-433.  MR 232310 |  Zbl 0169.24101
[4] S.Y. Cheng and S.-T. Yau, Differential equations on Riemannian manifolds and their geometric applications, Comm. Pure Appl. Math. Vol. 28 (1975), 333-354.  MR 385749 |  Zbl 0312.53031
[5] S.S. Chern, H. Levine, and L. Nirenberg, Intrinsic norms on a complex manifold, Global analysis, (Papers in honor of K. Kodaira), Tokyo- University of Tokyo Press 1969, 119-139.  MR 254877 |  Zbl 0202.11603
[6] C. Croke, Some isoperimetric inequalities and consequences, to appear in Ann. Sci. Ec. Norm. Sup. Pisa.
[7] R.E. Greene and H. Wu, Function Theory on Manifolds which Possess a Pole, Vol. 669. Springer-Verlag, Berlin- Heidelberg-New York, 1979.  MR 521983 |  Zbl 0414.53043
[8] G.M. Henkin, The Lewy equation and analysis on pseudoconvex manifolds, Russian Math. Surveys 32, 3 (1977), 59-130.  MR 454067 |  Zbl 0382.35038
[9] L. Hörmander, L2-estimates and existence theorems for the ∂-operator, Acta Math. 113 (1965), 89-152.  Zbl 0158.11002
[10] A. Huber, On subharmonic functions and differential geometry in the large, Comm. Math. Helv. 32 (1957), 13-72.  MR 94452 |  Zbl 0080.15001
[11] P. Lelong, Fonctions entières (n variables) et fonctions plurisousharmoniques d'ordre fini dans Cn, J. Anal. Math. 12 (1964), 365-407.  MR 166391 |  Zbl 0126.29602
[12] J. Moser, On Harnack's theorem for elliptic differential equations, Comm. Pure and Appl. Math 14 (1961), 577-591.  MR 159138 |  Zbl 0111.09302
[13] Y.T. Siu and S.-T. Yau, Complete Kähler manifolds with non-positive curvature of faster than quadratic decay, Ann. Math. 105 (1977), 225-264.  MR 437797 |  Zbl 0358.32006
[14] H. Skoda, Valeurs au bord pour les solutions de l'operateur d'' et caracterisation des zeros des fonctions de la classe de Navanlinna, Bull. Soc. Math. France 104 (1976), 225-299.
Numdam |  MR 450620 |  Zbl 0351.31007
[15] G. Stampacchia, Equations elliptiques du second ordre à coefficients discontinués, 1966 (Séminaire de Mathématiques Supérieures 16).  MR 251373 |  Zbl 0151.15501
[16] S.-T. Yau, Harmonic functions on complete Riemannian manifolds, Comm. Pure Appl. Math. 28 (1975), 201-228.  MR 431040 |  Zbl 0291.31002
[17] R.L. Bishop and S.I. Goldberg, On the second cohomology group of a Kähler manifold of positive curvature, Proc. Amer. Math. Soc. 16 (1965), 119-122.  MR 172221 |  Zbl 0125.39403
[18] S.I. Goldberg and S. Kobayashi, Holomorphic bisectional curvature, J. Diff. Geom. 1 (1967), 225-233.  MR 227901 |  Zbl 0169.53202
[19] R. Greene and H.-H. Wu, On a new gap phenomenon in Riemannian geometry, preprint.  MR 648065
Copyright Cellule MathDoc 2014 | Credit | Site Map